Somebody in a creatine thread on here said their face got puffy when they were taking creatine…is this possible?
I dont think so I mean from experience that hasnt happened to me. I dont even tend to hold that much more water while taking creatine! Creatine brings water into the muscle I dont think its up subcutanious water. If I was a betting man I’d say hes holding water in his face do to eating to much sodium or gaining a little fat! Not the creatine but I could be wrong what does everyone else think???
I have this problem as well. For some strange reason my face gets real chubby when i eat a lot while on creatine. Even though i appear lean every where else. But i don’t really care anyway because the benefits of creatine are just too awesome.
I dont think so I mean from experience that hasnt happened to me. I dont even tend to hold that much more water while taking creatine![/quote]
Do you think water retention is a myth??! Just because you haven’t experienced it doesn’t mean its not possible.
Thats not at all what I mean! That may very well be the cause, everyones body is different! But speaking from a scientific perspective I only thought creatine drew water into muscle cells
Creatine does have volumizing properties, meaning it enlarges the MUSCLE CELL (saturating it with creatine phosphate obviously bounded to water) so perhaps it may volumize fat cell’s around you face to make them appear puffy I dont know I just find it a little srange…not that its imposible
depends on different people
i heard one of my friends, friends, had flaky skin
now that you speak of puffy face, it seems like my face has changed a bit, or maybe not lol
but ive only increased my protien powder intake, no creatine…
acutally they said theres creatine in optinum nutrition protein powders? i dont think theres alot
The only way that creatine could cause any water retention in the face would be based on the fact that creatine causes water retention and the body places the water in the fat cells of somebody’s face. It would be very unlikely that creatine would cause water retention in just the face, but if the person is retaining that much water all over their body including the face, I would suspect something besides the creatine.
thats the only thing I can come up with…
using creatine does cause water retension. And that is how you get big and puffy using creatine. I took creatine and once I stopped it was like I deflated and my diet was good. Same goes with a friend of mine. He is a body builder and stopped using creatine because he said you are wasting your time with creatine. Once the ceratine is stopped the gains you thought you gained will be gone somewhat.